# SDR UHLA2010081900083

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 15,589 hours, 9,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION AT RT SEAT TRACK BEAM BETWEEN FR 85 AND FR 86.  REMOVED AND REPLACED RT SEAT TRACK BEAM AT FR 85-FR 86 IAW EMB 170 SRM 51-41-01 AND 51-43-01.
